# SDR HNAA2023121900489

- Difficulty date: November 25, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 51,416 hours, 48,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E011061 CORROSION ON LH CENTER AISLE OMEGA BEAM BENEATH THE CROSSBEAM AT FR54.  INSTALLED EXTERNAL ANGLE DOUBLER, FILLER AND 2 SHIMS FOR REPAIR OF LH CENTER AISLE OMEGA BEAM AT FR54 CROSSBEAM IAW ETD2023-145-031082 AND PIEDMONT EO1-53-23-0444.
